MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC. GREENLIGHT HPS EA FIBER OPTIC; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC. GREENLIGHT HPS EA FIBER OPTIC; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2092
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a photo vaporization of the prostate procedure the quartz lens of the fiber tip failed during lasering.There were no difficulties during the use of the fiber and no courtesy messaged appeared on the console.The fiber tip remained attached to the fiber and there were no physical breaks of the fiber body or tip/cap.It is noted that the fiber began to end fire.The procedure was completed with a second fiber with no clinical consequences to the patient.

Brand Name
GREENLIGHT HPS EA FIBER OPTIC
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC.
3070 orchard drive
san jose CA 95134
MDR Report Key8489271
Report Number2937094-2019-60455
Device Sequence Number11233909
Product Code GEX
UDI-Device Identifier00878953005522
UDI-Public00878953005522
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Model Number0010-2092
Device Catalogue Number0010-2092
Device Lot Number0021387804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1